MathSciNet Relay Station
MathSciNet bibliographic data
MR372994 60G50 (42A36)
Marcus, Michael B. Uniform convergence of random Fourier series. Ark. Mat. 13 (1975), 107–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement